Alert archive / Minnesota / Special Weather Statements in 2016

Special Weather Statement, NWS Twin Cities, MN

April 24, 2016Goodhue County, Rice County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Apr 24, 2016, 8:51 PM CDT for Goodhue County, Rice County, Minnesota. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2016, 8:51 PM CDT (01:51 UTC)
Expired
Apr 24, 2016, 9:15 PM CDT
In force
24 min
Issued by
NWS Twin Cities, MN

Counties Goodhue County, MN, Rice County, MN

The radar

The Minneapolis radar (KMPX), 56 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.9 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2016-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2016-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
866 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
388 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

080 
WWUS83 KMPX 250151
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
851 PM CDT SUN APR 24 2016

MNZ070-077-078-250215-
DAKOTA-GOODHUE-RICE-
851 PM CDT SUN APR 24 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN DAKOTA...CENTRAL
RICE AND SOUTHWESTERN GOODHUE COUNTIES...

AT 850 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NERSTRAND...OR
11 MILES EAST OF FARIBAULT...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FARIBAULT...NORTHFIELD...CANNON FALLS...LONSDALE...PINE ISLAND...ZUMBROTA...
KENYON...WEBSTER...DUNDAS...GOODHUE...STANTON AND WANAMINGO.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 61 AND 74.
 
LAT...LON 4449 9352 4455 9335 4454 9328 4457 9328
      4463 9312 4436 9254 4420 9255 4419 9308
TIME...MOT...LOC 0150Z 199DEG 36KT 4430 9306 

$$

ADL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Apr 24, 6:58 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Apr 24, 6:58 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
658 PM CDT SUN APR 24 2016

.UPDATE...
ISSUED AT 648 PM CDT SUN APR 24 2016

UPDATED AVIATION DISCUSSION BELOW FOR THE 00Z TAF ISSUANCE.

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 348 PM CDT SUN APR 24 2016

A STRONG LOW PRESSURE SYSTEM WAS OVER CENTRAL SOUTH DAKOTA AT MID
AFTERNOON. A NEARLY STATIONARY FRONT MEANDERED FROM THE LOW
THROUGH WEST CENTRAL MN TO THE SOUTHERN METRO TO SOUTH OF EAU
CLAIRE WHILE A COLD FRONT CURVED SOUTH FROM THE LOW THROUGH
EASTERN NEBRASKA. SOME SUNSHINE DID OCCUR EARLIER IN THE
AFTERNOON ACROSS SOUTHWEST MN THROUGH EASTERN NE AND WESTERN IA.
THIS AREA HAS BECOME QUITE UNSTABLE WITH STORM DEVELOPMENT ALREADY
IN PROGRESS ACROSS EASTERN NE. VARIOUS CAMS INDICATE FURTHER
STRENGTHENING OF THE STORMS IN EASTERN NE WHILE MOVING INTO NW IA
AND EVENTUALLY SOUTHWEST AND SOUTH CENTRAL MN THIS EVENING.
EFFECTIVE SHEAR IS BEST INTO EARLY THIS EVENING ACROSS OUR FAR
WEST CENTRAL AND SOUTHWEST MN COUNTIES. HENCE...A SEVERE STORM OR
TWO CAN NOT BE RULED OUT TO THE NORTH AND EAST OF THE CURRENT
SEVERE THUNDERSTORM WATCH WHICH ADJOINS OUR SOUTHWEST MN CWA.
CAPE BEGINS TO FADE QUICKLY AFTER 02Z ON THE HRRR WITH A DOWNWARD
TREND IN STORM INTENSITY EXPECTED. THE STORMS COULD BE GETTING
CLOSE TO THE SOUTHWEST METRO AT THAT TIME BUT IN A WEAKENING MODE.
SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THE NIGHT
AS THE LOW SLOWLY APPROACHES SOUTHWEST MN BY DAYBREAK MONDAY. THE
SHOWERS AND THUNDERSTORMS WILL BE EFFICIENT RAIN PRODUCERS. PW
VALUES WILL PEAK AROUND 1.4 INCHES ACROSS SOUTH CENTRAL MN THIS
EVENING WITH VALUES ELSEWHERE IN THE 1.2 TO 1.3 INCH RANGE. THIS
IS AT THE TOP OF OUR PW CLIMATOLOGY FOR LATE APRIL. THEREFORE A
QUICK INCH OF RAIN IS NOT OUT OF THE QUESTION. QPF GRIDS ARE
WIDESPREAD HALF TO ONE INCH. THERE WILL ALSO BE QUITE THE THERMAL
CONTRAST ACROSS THE FA OVERNIGHT WITH THE EAST- WEST BOUNDARY
ACROSS SOUTHERN MN. LOWS WILL RANGE FROM THE LOWER 40S ACROSS
CENTRAL MN TO NEAR 60 AT ALBERT LEA.

.LONG TERM...(MONDAY THROUGH SUNDAY)
ISSUED AT 348 PM CDT SUN APR 24 2016

AN ACTIVE SOUTHWEST FLOW PATTERN WILL BE IN PLACE THROUGH THE
WEEKEND ACROSS THE CENTRAL CONUS. THE RESULT WILL BE A WET AND
SOMEWHAT COOL PATTERN OVER THE NEXT 7 DAYS.

THE FIRST OF THREE ROBUST UPPER LOWS WILL PASS ACROSS MN AND INTO
WISCONSIN TOMORROW. AS MENTIONED IN THE DISCUSSION ABOVE...THUNDER
IS EXPECTED TONIGHT OUT AHEAD OF THIS LOW THAT IS ADVANCING ACROSS
THE DAKOTAS. TOMORROW THE UPPER LOW WILL PASS ACROSS MN BUT START
TO SHEAR OUT AS IT REACHES LAKE SUPERIOR TOMORROW NIGHT. THE SURFACE
LOW WILL TRACK JUST TO THE SOUTH FROM ROUGHLY REDWOOD FALLS...TO
SOMEWHERE BETWEEN MANKATO AND THE SOUTHERN TWIN CITES METRO...TO
AROUND LA CROSSE. THE WARM FRONT ASSOCIATED WITH THIS LOW WILL
BISECT THE FORECAST AREA AND ONCE AGAIN YIELD A PRONOUNCED NORTH-
SOUTH TEMPERATURE GRADIENT ACROSS MN AND WESTERN WI. THERE WILL
ONCE AGAIN BE WIDESPREAD SHOWERS ACROSS THE FORECAST AREA WITH THE
POTENTIAL FOR THUNDER ACROSS EASTERN MN AND WESTERN WI WHERE
FORECAST SOUNDINGS SHOW 200-800J/KG OF MUCAPE AND ENOUGH VERTICAL
WIND SHEAR TO SUPPORT WEAKLY ORGANIZED OR MULTICELL CONVECTION. A
STRONG CELL OR TWO CANNOT BE RULED OUT TOMORROW AFTERNOON IN
WI...ESPECIALLY GIVEN THE WARM FRONT IN THE VICINITY AND THE ADDED
VORTICITY DUE TO THE SURFACE LOW. IT SORT OF HAS THE LOOK OF A
LOW- TOPPED NON-SUPERCELL LANDSPOUT DAY.

THERE IS ANOTHER DEEP LOW EJECTING OUT OFF THE ROCKIES AND INTO THE
PLAINS ON TUESDAY. THE TROUGH WILL DIG IN A LITTLER FARTHER SOUTH
AND WRAP MUCH MORE MOISTURE NORTH ACROSS THE PLAINS. THIS IS SETTING
THE STAGE FOR SEVERE WEATHER IN STATES TO OUR SOUTH.
LOCALLY...WIDESPREAD MODERATE RAIN TO POTENTIALLY HEAVY RAIN AS THE
LOW SWINGS EAST/NORTHEAST AND MID-LEVEL FGEN TRANSLATES ACROSS THE
AREA. A THIRD TROUGH WILL MAKE ITS WAY INTO THE CENTRAL CONUS THIS
WEEKEND AND CONTINUES OUR CHANCE FOR SHOWERS AND STORMS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 648 PM CDT SUN APR 24 2016

SURFACE LOW IN SOUTH DAKOTA WITH A FRONTAL BOUNDARY DRAPED WEST
TO EAST ACROSS THE FORECAST AREA. SITES TO THE NORTH OF THAT
BOUNDARY ARE SOCKED IN WITH IFR OR EVEN LIFR CIGS AND IT WILL
REMAIN THAT WAY ALL NIGHT AND THROUGH AT LEAST PART OF MONDAY.
THIS INCLUDES AXN...STC...AND POSSIBLY RNH. MSP IS SITTING ON THE
EDGE OF VFR CIGS TO THE SOUTH...AND MVFR/IFR JUST TO THE NORTH.
WENT WITH VFR THROUGH ABOUT 04Z...THEN EXPECT THE LOW STRATUS TO
SAG SOUTH AND TAKE OVER. RWF IS FAR ENOUGH SOUTH THAT VFR IS
POSSIBLE THROUGH THE PERIOD. SHOWERS AND THUNDERSTORMS ARE MOVING
INTO SOUTHWESTERN MN AND WILL CONTINUE TO MOVE NORTHEAST...BUT
WEAKEN WITH TIME. BY THE TIME THEY REACH THE METRO AREA...THEY
WILL HAVE WEAKENED CONSIDERABLY...AND OVERNIGHT MOSTLY SCATTERED
SHOWERS WITH ISOLATED RUMBLES OF THUNDER WILL BE LIKELY
INITIALLY...BUT AS THE NIGHT GOES ON LOOK FOR A TRANSITION TO JUST
SCATTERED SHOWERS.

KMSP...STILL THINKING CIGS GO DOWN OVERNIGHT...BUT SOME HI-RES
GUIDANCE WANTS TO KEEP MSP JUST BARELY ON THE VFR SIDE OF THE
BOUNDARY INTO TOMORROW MORNING. FEEL THAT IS UNLIKELY AT THIS
TIME...AND SHOULD HAVE AT LEAST MVFR AND POSSIBLY IFR COME IN
TONIGHT AND REMAIN IN PLACE FOR MUCH OF MONDAY.

/OUTLOOK FOR KMSP/
TUE...VFR. WINDS E 10-15KTS.
WED...MVFR LATE IN THE DAY. SHRA LIKELY. WIND E 15-25KTS.
THU...MVFR PSBL. CHANCE OF SHRA. WIND E 10-15KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
&&

UPDATE...SPD
SHORT TERM...RAH
LONG TERM...CLF
AVIATION...SPD
Hazardous weather outlook, Apr 24, 12:19 PM CDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1219 PM CDT SUN APR 24 2016

MNZ054>070-073>078-082>085-091>093-WIZ023>028-251200-
LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-
ANOKA-RAMSEY-WASHINGTON-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-
CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-
WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1219 PM CDT SUN APR 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY LATE THIS AFTERNOON AND TONIGHT. A FEW OF
THE STORMS COULD BE SEVERE DURING THE LATE AFTERNOON AND EVENING
HOURS...ESPECIALLY ACROSS WEST CENTRAL AND SOUTHWEST MINNESOTA.
LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREAT. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW NON SEVERE THUNDERSTORMS ARE POSSIBLE ON MONDAY ACROSS EAST
CENTRAL MINNESOTA AND WESTERN WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION BE NEEDED OVER PORTIONS OF SOUTHERN
MINNESOTA LATE THIS AFTERNOON OR EVENING.

MNZ041>045-047>053-WIZ014>016-251200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-POLK-BARRON-RUSK-
1219 PM CDT SUN APR 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...WEST CENTRAL MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT.
ALTHOUGH SEVERE STORMS ARE NOT EXPECTED...LOCALLY HEAVY RAINFALL IS
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW NON SEVERE THUNDERSTORMS ARE POSSIBLE ON MONDAY ACROSS EAST
CENTRAL MINNESOTA AND WESTERN WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Apr 24, 7:54 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
754 PM CDT SUN APR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     BLUE EARTH              43.64N 94.10W
04/24/2016                   FARIBAULT          MN   LAW ENFORCEMENT

            TREE BRANCHES DOWN.

&&

SPD
Local storm report, Apr 24, 8:11 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
811 PM CDT SUN APR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     FUNNEL CLOUD     3 S ST CLAIR            44.04N 93.86W
04/24/2016                   BLUE EARTH         MN   LAW ENFORCEMENT

&&

SPD
Special weather statement, Apr 24, 8:13 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
813 PM CDT SUN APR 24 2016

MNZ075>077-083>085-092-093-250145-
NICOLLET-FREEBORN-RICE-WASECA-FARIBAULT-BLUE EARTH-STEELE-LE SUEUR-
813 PM CDT SUN APR 24 2016

...A STRONG THUNDERSTORM WILL AFFECT STEELE...NORTHEASTERN BLUE
EARTH...EASTERN NICOLLET...SOUTHWESTERN RICE...WASECA...FREEBORN...LE
SUEUR AND EASTERN FARIBAULT COUNTIES...

AT 811 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM MANKATO
TO NEW RICHLAND AND JUST WEST OF ALBERT LEA...MOVING NORTHEAST AT 40
MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MANKATO...OWATONNA...FARIBAULT...ALBERT LEA...NORTH MANKATO...ST. PETER...
WASECA...LE SUEUR...LE CENTER...EAGLE LAKE...WELLS AND JANESVILLE.

LAT...LON 4399 9375 4417 9413 4446 9396 4446 9393
      4449 9390 4420 9317 4350 9319 4350 9373
TIME...MOT...LOC 0111Z 202DEG 35KT 4389 9351

ADL
Local storm report, Apr 24, 8:33 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
833 PM CDT SUN APR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     FUNNEL CLOUD     2 NE MINNESOTA LAKE     43.86N 93.80W
04/24/2016                   BLUE EARTH         MN   BROADCAST MEDIA

            POSSIBLE TOUCHDOWN.

&&

SPD
Local storm report, Apr 24, 8:36 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
836 PM CDT SUN APR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     TORNADO          1 S DELAVAN             43.75N 94.02W
04/24/2016                   FARIBAULT          MN   LAW ENFORCEMENT

            MULTIPLE REPORTS OF A BRIEF TORNADO TOUCHDOWN SOUTH OF
            DELAVAN.

&&

SPD
Special weather statement, Apr 24, 8:51 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
851 PM CDT SUN APR 24 2016

MNZ070-077-078-250215-
DAKOTA-GOODHUE-RICE-
851 PM CDT SUN APR 24 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN DAKOTA...CENTRAL
RICE AND SOUTHWESTERN GOODHUE COUNTIES...

AT 850 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NERSTRAND...OR
11 MILES EAST OF FARIBAULT...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FARIBAULT...NORTHFIELD...CANNON FALLS...LONSDALE...PINE ISLAND...ZUMBROTA...
KENYON...WEBSTER...DUNDAS...GOODHUE...STANTON AND WANAMINGO.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 61 AND 74.

LAT...LON 4449 9352 4455 9335 4454 9328 4457 9328
      4463 9312 4436 9254 4420 9255 4419 9308
TIME...MOT...LOC 0150Z 199DEG 36KT 4430 9306

ADL

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:07 PM CDTSpecial Weather StatementMPXBlue Earth, Martin23 min
Apr 24, 7:11 PM CDTSpecial Weather StatementMPXBrown, Watonwan34 min
Apr 24, 7:43 PM CDTSpecial Weather StatementMPXBlue Earth, Brown, Faribault, Nicollet47 min
Apr 24, 8:13 PM CDTSpecial Weather StatementMPXFreeborn, Le Sueur, Steele, Waseca32 min
Apr 24, 8:23 PM CDTTornado Warning Tornado observedMPXRice, Steele, Waseca13 min
Apr 24, 8:29 PM CDTTornado WarningMPXFreeborn, Steele16 min
Apr 24, 9:17 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue28 min
Apr 24, 10:05 PM CDTSpecial Weather StatementMPXMartin, Watonwan40 min
Apr 24, 10:41 PM CDTSpecial Weather StatementMPXBlue Earth, Faribault, Martin, Watonwan34 min
Apr 25, 8:04 AM CDTSpecial Weather StatementMPXHennepin41 min
Apr 25, 4:42 PM CDTSpecial Weather StatementMPXLe Sueur33 min
Apr 25, 5:12 PM CDTSpecial Weather StatementMPXWaseca48 min

Nearby

Special Weather Statements in Minnesota, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.